MathSciNet Relay Station
MathSciNet bibliographic data
MR549161 (80m:57005) 57N10
Powell, Jerome Homeomorphisms of $S\sp{3}$ leaving a Heegaard surface invariant. Trans. Amer. Math. Soc. 257 (1980), no. 1, 193–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement